Bendaoud, M. and Benyouness, A. and Sarih, M. (2016) Preservers of pseudo spectra of operator jordan triple products. Operators and Matrices, 10 (1). pp. 45-56.

Full text not available from this repository.
Official URL:


Let ℋ be an infinite-dimensional complex Hilbert space and let ℒ(ℋ) be the algebra of all bounded linear operators on ℋ. For ε > 0 and TЄ ℒ(ℋ), let rε (T) denote the ε - pseudo spectral radius of T. We characterize surjective maps φ on ℒ(ℋ) which satisfy rε(φ(T)φ(S)φ(T)) = rε(TST) for all T,S Є ℒ(ℋ). As application, mappings from ℒ(X) onto itself that preserve the pseudo spectrum of Jordan triple product of operators are described. We also obtain analogous results for the finite-dimensional case, without the surjectivity assumption on φ. © Zagreb.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item